# SDR UALA2011082504550

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 33,107 hours, 14,480 cycles
- Engine: Iae V2527A5
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV ISSUE, FLIGHT DIVERTED.  CREW COMMENTS:  ALL LAVS SHOW FULL WILL NOT FLUSH SAMC TEXT:  BITE TEST THE CONTROLLER AND IF IT FAULTS THE 41MG SENSOR, THEN REMOVE AND CLEAN THE LIQUID LEVEL SENSOR (CAREFULLY) TO REACTIVATE THE LAVATORY FLUSH SYSTEM.  SVC LAVS OPS OK LIQUID LEVEL GOOD.  SVC'D LAVS, OPS OKAY.  LIQUID LEVEL GOOD.
